# SDR 96FDEA00929

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, -2) IN FWD CARGO BAY ON FRAME AT BS 680 RBL 62 WL 196.  REMOVED CORRODED AREA OF FRAME AT BS 680 RBL 62 WL 196 AND REPAIRED IAW FEDEX SRM 51-40-3.
